# SDR USAA990797

- Difficulty date: August 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N341US
- Make and model: Boeing 737301
- Aircraft serial: 23510
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorpan
- Condition: Corroded
- Location: Bs 1024
- Part time: 37,413 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND SURFACE CORROSION 2 INCH BY 2 INCH AT STA 1024, RBL 6, WL 208 FLOORPAN.  CORROSION LEVEL 1, CORROSION NR C53-107-02.  FABRICATED NEW STRAP PER DRAWING 6546812 AND SRM 51-10-02.  (X0
